# SDR CA030729025

- Difficulty date: July 24, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 13,877 hours
- Engine: Pwa PT6A28
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gear
- Part number: 99524122
- Condition: Stripped
- Location: Flap Gearbox
- Component: Gearbox
- Component part number: 995240255
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING AND FLAPS RETRACTED CREW NOTICED THAT INBOARD FLAPS HAD RETRACTED FULLY BUT THE OUTBOARD FLAP HAD STUCK AT ABOUT THE APPROACH SETTING. FLAP GEARBOX/MOTOR ASSY REPLACED.  INSPECTION OF FAILED GEARBOX REVEALED NUMEROUS STRIPPED TEETH ON ONE OF THE GEARS.
